# SDR ANCF2011112500104

- Difficulty date: November 25, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 5,722 hours, 5,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665309
- Part serial: L0797
- Condition: Partial Deploy
- Location: Cabin
- Part time: 5,722 hours, 5,099 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF T-256241-50-1-AV / AFT LT, THE SLIDE DIDN'T EXTEND FULLY, AND THE DOOR DIDN'T OPEN COMPLETELY.  CURRENTLY THIS EVEN IS UNDER INVESTIGATION BY AIRCUISERS AND AIRBUS.  THE SLIDE WAS SENT TO SHOP AND WAS REPAIRED.
